MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Codes Insufficient Cooling (1130); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the in wo evaluation, the arctic sun device would not cool unless the mixing pump was at 100 percentage power.
 
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed mixing pump.During evaluation, it was confirmed that the mixing pump was not at 100% power and did not function to specifications.Mixing pump was serviced.The arctic sun 6000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.A review of the risk document, ra2800028 rev 16, was reviewed for this investigation.The risk documentation was addressed in step # d445.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.Correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22532678
Report Number1018233-2025-05942
Device Sequence Number7472935
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)210522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown